# SDR DALA107369851

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 78,575 hours, 79,613 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE DOING TRANSIT CHECK MX FOUND RT AFT EMERGENCY DOOR LIGHT INOP.  MX R & R RT SIDE BATTERY POWER PACK IAW IAW 33-53-00.  OPS CHECK OF LIGHT AND BATTERY PACK CHECKS GOOD.
